Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/24774
Type: Journal article
Title: Self-limiting rules and party autonomy
Author: De Nova, Rodolfo
Citation: Adelaide Law Review 5(1) 1973:1-12
Publisher: Adelaide Law Review Association, School of Law, University of Adelaide University, Australia
Issue Date: Dec-1973
ISSN: 0065-1915
Appears in Collections:ALR Vol. 5, Noes 1-4, 1973-1976

Files in This Item:
File Description SizeFormat 
alr_V5n1_1973_DenSel.pdf833 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.